# SDR SWAA2025011579958

- Difficulty date: December 20, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241EF HAS DELAMINATION ON FRONT EDGE AND OUTBOARD AFT EDGE CORNER TOP PLY FIBERGLASS (MARKED)<[01] PANEL 241EF HAD DELAMINATION ON FRONT EDGE AND OUTBOARD AFT EDGE CORNER TOP PLY FIBERGLASS REPAIRED IAW SRM 53-00-50-2R-0 ALONG WITH DWG: 1445810 SHEET: 23;[02] JOB COMPLETE.
